MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).A siemens customer service engineer (cse) was dispatched to the customer site.Quality controls (qc) recovered in range and no instrument errors occurred at the time of the event.No other samples were impacted.The customer checked the sample for clots and remixed the sample before rerunning it at 13:58 h, which resolved the issue.The cause of the event is a pre-analytical issue, likely due to improper mixing of the sample tube.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The discordant results were flagged with an "analysis time over" error and were not reported to the physician(s).The sample was repeated for pt and inr, both of which again recovered falsely elevated.These results were not flagged and were reported to the physician(s), who questioned the results.The sample was then remeasured for pt and inr, both of which recovered lower.The lower pt and inr results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated pt and inr results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key12639468
Report Number9610806-2021-00065
Device Sequence Number14538994
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public00630414023472
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2023
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number549771D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1